Common "Eye Drops" queries answered by top doctors | iCliniq

Eye Drops

Eye drops are medications that are used to treat many eye conditions. They are prescribed for viral or bacterial eye infections and other diseases like glaucoma. They help relieve pain, itching, burning sensation, and swelling of the eye associated with many eye conditions. They are to be used only after consulting a doctor, and overuse of eye drops can harm the eyes.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My 5-year-old son has blurred vision after a refraction test with atropine drops. Kindly help.

Query: Hi doctor, My son is five years old and has been rubbing his eyes a lot. We took him to an eye doctor, who asked us to put Atropine in his eyes for three days so that he could come for refraction after three days. However, it has been three days since he went under the refraction test, but he cannot...  Read Full »


Dr. Asha Juliet Barboza

Answer: Hi, Welcome to icliniq.com. I understand your concern about your son. You have nothing to be worried about. If you are sure that Atropine was used for cycloplegic refraction, this medication's average duration of action is approximately 10 to 15 days. You should inform in his school that he will ...  Read Full »

I have redness, pain, and dryness in the eyes. Please help.

Query: Hello doctor, I have redness, pain, and dryness in the eyes and have been going through dry eye treatment for the last four months. Only recently has the dry eye been diagnosed with an inflammatory condition. I have been given Restasis three times a day, Trehalube three times a day, and Genteal gel ...  Read Full »


Dr. Manjunath Natarajan

Answer: Hello, Welcome to icliniq.com. I have gone through what you have mentioned. I have also reviewed your attached reports (attachments removed to protect the patient's identity). From your description, you might be suffering from dry eyes with corneal involvement and are being treated for the same. ...  Read Full »

My son is 8 years old and has a red eye without itching. Which eye drops should we use?

Query: Hello doctor, My son is 8 years old and has a red eye. There is no pus, no itching, just a very red white of the eye. There is no history of injury to the eyes. He has never had an allergy before. We tried the eye drops Ciprolet, but these drops did not help him. Please, give me your recommendation ...  Read Full »


Dr. Vaibhev Mittal

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concern. There are many causes for the redness of eyes mainly allergy, infection, inflammation, and dry eyes. 1. Redness and itching may be due to allergy. 2. Redness, pain, watering, and decreased vision are due to infec...  Read Full »

Can Lulifin lotion harm my eyes if dropped accidentally?

Query: Hi doctor, My mom accidentally dropped the Lulifin lotion into my eyes. Is there any first aid treatment or should I contact the doctor? Please tell me. I am scared.  Read Full »


Dr. Sheikh Zubair Abdul Razzak

Answer: Hi, Welcome to icliniq.com. Lulifin is an antifungal lotion. You should immediately do an eye wash with clean water, and continue this for at least 20 to 30 minutes. You can get some antibiotics steroid eye drops and apply for three times a day for four to five days. Please remember that if your v...  Read Full »

I have been experiencing unusual sensations in my head. Why?

Query: Hello doctor, I have been experiencing unusual sensations in my head, accompanied by the following symptoms: I find relief by raising my eyebrows. I occasionally have migraine-like vision. Although there is no pain, I feel tightness or a mild ache in the muscles at the back of my head, alternating ...  Read Full »


Dr. Vandana Andrews

Answer: Hello, Welcome to icliniq.com. I read your query and understood your concern. Based on your symptoms, it is possible that you may be experiencing a condition called dry eye syndrome, which can cause discomfort and visual disturbances. The symptoms you describe, such as tightness or pain in the head ...  Read Full »

I work more over screens. Kindly guide me on eye care.

Query: Hello doctor,I am a woman of 38 years old, never had to wear glasses so far. My eyes have been feeling strained and tired doc, especially after spending long hours in front of screens. It is affecting my focus and productivity, and I am wondering if it is more than just needing a break. Should I be ...  Read Full »


Dr. Aditi Dubey

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concern. It is computer vision syndrome. Kindly take off time from your screen job every 20 minutes. 1. Follow the 20-20-20 rule. 2. Use blue filters from the screen. 3. Use lubricant eye drops frequently. 4. Use eye shields while ...  Read Full »

What causes watering of the eyes?

Query: Hello doctor, My left eye is watering continuously, not sure if it is dust or eyelash hair that is in. It is troubling me a lot since yesterday morning.   Read Full »


Dr. Asha Juliet Barboza

Answer: Hi, Welcome to icliniq.com. I understand your concern. I had a look at the photo you sent (attachment removed to protect patient identity). It is a bit blurry, and unfortunately, if there is a foreign body or an eyelash embedded under the upper eyelid, it will not be visible in the photo. Is your ...  Read Full »

Are eye redness and irritation due to accidental exposure to dog's ear drops dangerous?

Query: Hi doctor, I accidentally used my dog's ear drops in my eyes. My eyes started burning and are red. I immediately washed it with water, and now I feel better, and the redness is also somewhat gone. Should I be worried? Kindly suggest your opinion.  Read Full »


Dr. Gopal R. Damani

Answer: Hi, Welcome to icliniq.com. I went through your query and understood your concern. It may cause a stinging and burning sensation in the eye. A thorough eye wash is to be done. If there is any blurring then consult your ophthalmologist immediately to rule out corneal involvement in the form of epi...  Read Full »

What medicines can be taken to manage glaucoma?

Query: Hello doctor, My father has glaucoma problem. Presently, he is using Xalacom eye drops but still does not have any changes. Please, I would like you to advise any other drugs to manage his case.  Read Full »


Dr. Manjunath Natarajan

Answer: Hello, Welcome to icliniq.com. I understand that your father is suffering from glaucoma and has been prescribed drops for the same. You have mentioned that there are no changes. What changes are you exactly referring to? I will try to explain the essentials of glaucoma treatment to you so that you...  Read Full »

I suffer from recurring styes, which are painful. Why?

Query: Hello doctor, I have suffered from recurring styes since the start of the month. They will go away quickly but then come back quickly as well. Currently, the one I suffer from is pretty painful, and I have tried everything to help them. Kindly suggest.  Read Full »


Dr. Hussein Ayoub

Answer: Hello, Welcome to icliniq.com. A stye usually has an exposed yellow head that secretes pus that is not clear in the picture. If you are sure that this was a stye the medication provided is not proper. You need hot foments for four days three times a day. I suggest you use Tobradex eye drops four t...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.